# SDR ASAA2018120327338

- Difficulty date: December 3, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,095 hours, 11,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BRAKE LOWER SURFACE HAS A CRACKED END AT STA 540 RBL 0. GROUNDED - YES. REMOVED AND REPLACED PANEL BREAK AND PLATE IAW BAC DWG 143A5240.
